Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The transformation of series and sequences


Authors: W. T. Scott and H. S. Wall
Journal: Trans. Amer. Math. Soc. 51 (1942), 255-279
MSC: Primary 40.0X
MathSciNet review: 0006384
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1942-0006384-9
PII: S 0002-9947(1942)0006384-9
Article copyright: © Copyright 1942 American Mathematical Society